Some differential equations satisfied by hypergeometric functions. (English) Zbl 0823.34009
Zahar, R. V. M. (ed.), Approximation and computation: a Festschrift in honor of Walter Gautschi. Proceedings of the Purdue conference, West Lafayette, IN, USA, December 2-5, 1993. Boston, US: Birkhäuser. ISNM, Int. Ser. Numer. Math. 119, 371-381 (1994).
The authors derive some differential equations satisfied by hypergeometric functions, some of whose parameters exceed some denominator parameters by unity.
|34A25||Analytical theory of ODE (series, transformations, transforms, operational calculus, etc.)|
|34A30||Linear ODE and systems, general|
|33C20||Generalized hypergeometric series, |